A note on convolution operators in white noise calculus

Nobuaki Obata, Habib Ouerdiane

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We derive some characteristic properties of the convolution operator acting on white noise functions and prove that the convolution product of white noise distributions coincides with their Wick product. Moreover, we show that the S-transform and the Laplace transform coincide on Fock space.

Original languageEnglish
Pages (from-to)661-674
Number of pages14
JournalInfinite Dimensional Analysis, Quantum Probability and Related Topics
Volume14
Issue number4
DOIs
Publication statusPublished - 2011 Dec

Keywords

  • Laplace transform
  • S-transform
  • White noise calculus
  • Wick product
  • convolution operator
  • convolution product
  • infinite-dimensional holomorphic function

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on convolution operators in white noise calculus'. Together they form a unique fingerprint.

Cite this